Suggest treatment for diarrhea, vomiting and sores on tongue
I am sorry for the health situation you are in.
1. Canker sores in your mouth are suggestive of possible:
- recurrent viral infections which are also indicating a weak immunity from your part
- vitamin deficiencies: measuring their blood level is highly recommended
- fungal infection especially if using antibiotics frequently: mouth swab culture will rule it out
- anemia: complete blood count to rule it out
- acid reflux
2. If other symptoms like diarrhea, vomiting, upset stomach, bloating and gas are noted recently, they might be related to possible viral gastroenteritis.
Apart running the above-mentioned tests, I advise to:
- keep good oral hygiene
- be careful with oral antiseptics as they might aggravate irritation
- take tasectan or pepto bismol for diarrhea
- start probiotics to stabilize intestinal flora
- increase fluids intake
- avoid foods high in gluten or that would aggravate gas and diarrhea
Hope it was of help!
I'm drinking about 6-9 bottles of water a day. I still have a upset stomach, gas & bloating. My stomach is still hard. As long as I don't eat anything, I can keep the water down, I also don't get diarrhea.
One thing, I haven't eaten in a while but I do take my medication & vitamins everyday. I really get an upset stomach after taking the meds, since I'm supposed to be taking them with food, what do I do?
It's been 2 days since I've had a bowel movement now, I guess I should expect that since I'm not eating?
I've always brushed my teeth twice a day. I was using Crest mouth wash, apparently I need to stop using that now?
I haven't taken any antibiotics since December 2014, when I had a cold & the flu at the same time.
How do you get rid of Canker Sores in the mouth & on the tongue?
I will make a Doctor Appt tomorrow but it's just with my Family Doctor who I have already talk to about the Canker Sores and she sent me to my Dentist.
Please follow the suggestions below....
Thank you providing more of your medical data.
You are saying that you have stomach pain after meal associated with gas and bloating and this is indicative for:
- Gastritis/stomach ulcer
- Gallbladder issues
- Fungal infection ( after antibiotic treatment)
I checked your medication list and you are using ibuprofen 800 mg, that is harmful to stomach mucosa and may cause gastritis/ulcer.
So If I were your treating doctor, since you have three months with these symptoms, I would suggest doing the following examination:
-upper endoscopy (to rule out/confirm gastritis /ulcer/acid reflux)
- Abdominal ultrasound (to rule/confirm gallbladder issues)
- Fecal exam for candida infection.
If all the exams mentioned above come back normal than it may be related with IBS.
For the moment I suggest to start the treatment with
-PPI like omeprazole
-Probiotics and tasectan.
Hope it is helpful.
All the best
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is the treatment for vomiting and diarrhea
- Fever vomiting diarrhea athletic treatment
- Suggest treatment for diarrhea and vomiting
- Child with diarrhea and vomiting fever treatment
- Suggest treatment for recurrent diarrhea
- What treatment is suggested for diarrhea
- What treatment is suggested for diarrhea and vomiting
- Vomiting and diarrhea treatment
- Suggest treatment for diarrhea with sinus
- Suggest treatment for diarrhea
- Have Postural Orthostatic Tachycardia Syndrome due to mild lupus. Have...
- Had sinus infection and prescribed with amox clav. Recommended to have...
- Using anti wrinkle cream with Retinol. Lips peeling and crackling....
- What causes feeling of foul taste coming from stomach when i burp?
- Suggest treatment for abdominal pain and vomiting post hip surgery
- Is it normal to have spillage from fistulectomy wound?
- Suggest treatment for abdominal pain
- What causes dark stools and itchy anus?
- What causes burning in the upper part of throat?
- What does elevated CA level indicate?